# SDR CALA2024121701546

- Difficulty date: December 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N27271
- Make and model: Boeing 737-8
- Aircraft serial: 67526
- Aircraft time: 8,255 hours, 2,880 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Module
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER ANTI COLLISION LIGHT INOP. PARTS UPDATED NEED SNORKEL TO ACCESS LIGHT ASSY FROM TOP TO CHANGE. NO ACCESS FROM CABIN.   REMOVED AND REPLACED ANTI COLLISION LIGHT DRIVER MODULE ASSEMBLY REF AMM TASK 33-44-01-960-807.  UPPER LIGHT TURNS ON FOR ONE FLASH WHEN TURNED ON BUT WILL NOT CONTINUE FLASHING REQUIRES FURTHER TROUBLESHOOTING.
